Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 48
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    BAO, Lingxin 2016. On weak filter convergence and the radon-riesz type theorem. Acta Mathematica Scientia, Vol. 36, Issue. 1, p. 215.

    Hazarika, Bipan 2016. Lacunary ideal convergence of multiple sequences in probabilistic normed spaces. Applied Mathematics and Computation, Vol. 279, p. 139.

    Hazarika, Bipan 2016. ϕ-statistically quasi Cauchy sequences. Journal of the Egyptian Mathematical Society, Vol. 24, Issue. 2, p. 239.

    Das, Pratulananda and Savas, Ekrem 2015. On Iλ-Statistical Convergence in Locally Solid Riesz Spaces. Mathematica Slovaca, Vol. 65, Issue. 6,

    Sharma, Sunil K. 2015. Generalized sequence spaces defined by a sequence of moduli. Journal of the Egyptian Mathematical Society, Vol. 23, Issue. 1, p. 73.

    Alotaibi, A. Hazarika, B. and Mohiuddine, S. A. 2014. On the Ideal Convergence of Double Sequences in Locally Solid Riesz Spaces. Abstract and Applied Analysis, Vol. 2014, p. 1.

    Altin, Yavuz Koyunbakan, Hikmet and Yilmaz, Emrah 2014. Uniform Statistical Convergence on Time Scales. Journal of Applied Mathematics, Vol. 2014, p. 1.

    Bakery, Awad A. and Mohammed, Mustafa M. 2014. On Lacunary Mean Ideal Convergence in Generalized Randomn-Normed Spaces. Abstract and Applied Analysis, Vol. 2014, p. 1.

    Başarır, Metin and Konca, Şükran 2014. On some spaces of lacunary convergent sequences derived by Nörlund-type mean and weighted lacunary statistical convergence. Arab Journal of Mathematical Sciences, Vol. 20, Issue. 2, p. 250.

    Ghosal, Sanjoy 2014. $$\mathcal{I }$$ -statistical convergence of a sequence of random variables in probability. Afrika Matematika, Vol. 25, Issue. 3, p. 681.

    Hazarika, Bipan 2014. ON DIFFERENCE IDEAL CONVERGENCE OF DOUBLE SEQUENCES IN RANDOM 2-NORMED SPACES. Acta Mathematica Vietnamica, Vol. 39, Issue. 3, p. 393.

    Hazarika, Bipan 2014. On ideal convergent sequences in fuzzy normed linear spaces. Afrika Matematika, Vol. 25, Issue. 4, p. 987.

    Kumar, Sudhir Kumar, Vijay and Bhatia, S. S. 2014. Some New Difference Sequence Spaces of Invariant Means Defined by Ideal and Modulus Function. International Journal of Analysis, Vol. 2014, p. 1.

    Mursaleen, M. Alotaibi, A. and Sharma, Sunil K. 2014. Some New Lacunary Strong Convergent Vector-Valued Sequence Spaces. Abstract and Applied Analysis, Vol. 2014, p. 1.

    Alghamdi, Mohammed A. and Mursaleen, Mohammad 2013. λ-Statistical Convergence in Paranormed Space. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Altin, Y. 2013. Statistical Convergence of Double Sequences of Order. Journal of Function Spaces and Applications, Vol. 2013, p. 1.

    Altundağ, Selma 2013. On generalized difference lacunary statistical convergence in a paranormed space. Journal of Inequalities and Applications, Vol. 2013, Issue. 1, p. 256.

    Bao, Lingxin and Cheng, Lixin 2013. On statistical measure theory. Journal of Mathematical Analysis and Applications, Vol. 407, Issue. 2, p. 413.

    Ghosal, Sanjoy 2013. Statistical convergence of a sequence of random variables and limit theorems. Applications of Mathematics, Vol. 58, Issue. 4, p. 423.

    Hazarika, Bipan and Savas, Ekrem 2013. Lacunary statistical convergence of double sequences and some inclusion results in n-normed spaces. Acta Mathematica Vietnamica, Vol. 38, Issue. 3, p. 471.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 104, Issue 1
  • July 1988, pp. 141-145

Statistical convergence in a locally convex space

  • I. J. Maddox (a1)
  • DOI:
  • Published online: 24 October 2008

The notion of statistical convergence was introduced by Fast[1] and has been investigated in a number of papers[2, 5, 6]. Recently, Fridy [2] has shown that k(xk–xk+l) = O(1) is a Tauberian condition for the statistical convergence of (xk). Existing work on statistical convergence appears to have been restricted to real or complex sequences, but in the present note we extend the idea to apply to sequences in any locally convex Hausdorif topological linear space. Also we obtain a representation of statistical convergence in terms of strong summability given by a modulus function, an idea recently introduced in Maddox [3, 4]. Moreover Fridy's Tauberian result is extended so as to apply to sequences of slow oscillation in a locally convex space, and we also examine the local convexity of w(f) spaces.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]J. Fridy . On statistical convergence. Analysis 5 (1985), 301313.

[6]I. J. Schoenberg . The integrability of certain functions and related summability methods. Amer. Math. Monthly 66 (1959), 361375.

[7]K. Zeller . Allgemeine Eigenschaften von Limitierungsverfahren. Math. Z. 53 (1951), 463487.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *